RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Selecta Math. (N.S.), 2018, Volume 24, Issue 4, Pages 3475–3500 (Mi smath9)  

Grothendieck ring of varieties, $D$- and $L$-equivalence, and families of quadrics

Alexander Kuznetsovabc, Evgeny Shinderd

a Algebraic Geometry Section, Steklov Mathematical Institute of Russian Academy of Sciences, 8 Gubkin str., Moscow, Russia 119991
b The Poncelet Laboratory, Independent University of Moscow, Moscow, Russia
c Laboratory of Algebraic Geometry, National Research University Higher School of Economics, Moscow, Russia
d School of Mathematics and Statistics, University of Sheffield, Sheffield S3 7RH, UK

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 5-100
Russian Foundation for Basic Research 15-01-02164
15-51-50045
Simons Foundation
A.K. was partially supported by the Russian Academic Excellence Project 5-100, by RFBR Grants 15-01-02164 and 15-51-50045, and by the Simons foundation.


DOI: https://doi.org/10.1007/s00029-017-0344-4


Bibliographic databases:

Language:

Linking options:
  • http://mi.mathnet.ru/eng/smath9

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019